CIRCLE K DAYTIME COLD AND FLU- acetaminophen, dextromethorphan hydrobromide and phenylephrine hydrochloride liquid
Lil’ Drug Store Products, Inc.
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each 15 mL)||Purposes|
|Acetaminophen 325 mg||Pain reliever/fever reducer|
|Dextromethorphan HBr 10 mg||Cough suppressant|
|Phenylephrine HCl 5 mg||Nasal decongestant|
- temporarily relieves common cold and flu symptoms
- minor aches and pains
- sore throat
- nasal congestion
- cough due to minor throat and bronchial irritation
This product contains acetaminophen. Severe liver damage may occur if:
- adult takes more than 4 doses (30 mL each) of acetaminophen in 24 hours, which is the maximum daily amount
- child takes more than 4 doses (15 mL each) in 24 hours
- taken with other drugs containing acetaminophen
- adult has 3 or more alcoholic drinks every day while using this product
Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- a sodium-restricted diet
- trouble urinating due to an enlarged prostate gland
- persistent or chronic cough such as occurs with smoking, asthma, or emphysema
- cough that occurs with too much phlegm (mucus)
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
When using this product, do not exceed recommended dosage.
- nervousness, dizziness, or sleeplessness occur
- pain, nasal congestion, or cough gets worse, or lasts more than 5 days (children) or 7 days (adult)
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see Overdose warning)
- do not take more than 4 doses in any 24-hour period
- measure only with dosing cup provided. Do not use any other dosing device.
- keep dosing cup with product
- mL = milliliter
|adults and children 12 years and over||30 mL every 4 hours|
|children 6 to under 12 years||15 mL every 4 hours|
|children 4 to under 6 years||ask a doctor|
|children under 4 years||do not use|
- when using other Daytime or Nighttime products, carefully read each label to ensure correct dosing
- each 15 mL contains: sodium 12 mg
- store between 20-25°C (68-77°F). Do not refrigerate.
citric acid, FD&C yellow #6, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum
Call toll free 1-877-507-6516 (M-F 8AM-4:30PM CST)
Proudly distributed by Circle K Stores Inc.
Compare to the Active Ingredients in Vicks® DayQuil®*
CIRCLE K ™
Daytime Cold & Flu
Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl
Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant
– Aches — Sore Throat — Fever
– Nasal Congestion — Cough
8 FL OZ (237mL)
| CIRCLE K DAYTIME COLD AND FLU |
acetaminophen, dextromethorphan hydrobromide, and phenylephrine hydrochloride liquid
|Labeler — Lil’ Drug Store Products, Inc. (093103646)|
Revised: 11/2021 Lil’ Drug Store Products, Inc.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.